# SDR CA130430015

- Difficulty date: April 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88060B010103
- Condition: Failed
- Location: Cabin Pressure
- Part time: 7,019 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE AT FL200,. ALL PRESSURIZATION INDICATIONS WERE NORMAL UNTIL CREW NOTICED PRESSURE CHANGE IN CABIN. CABIN RATE OF CLIMB SHOWED +3000FT/MIN, CREW DECIDED TO USE OXYGEN MASKS, SHORTLY AFTER "CABIN PRESS" WARNING LIGHT ILLUMINATED. CREW CONDUCTED APPROPRIATE RECALL, MADE A PAN-PAN CALL AND STARTED AN EMERGENCY DESCENT TO 10,000 FT.  THEN RAN THROUGH QRH CHECKLIST AND CONTACTED CABIN CREW TO CHECK IF EVERYBODY WAS OK IN CABIN.  FLIGHT CREW CONTACTED COMPANY, ADVISED THEM OF SITUATION AND RETURNED TO BASE AT 10,000 FT WITH NO FURTHER INCIDENT.  "CDS FAULT", "CPC/OF VALVE DATA FAIL" INITIALLY FOUND ATTEMPTED TO CLEAR BUT INDUCED FAULT "CP CONTROLLER FAIL" UNABLE TO CLEAR FAULTS.  TROUBLESHOOTING C/O, CABIN PX CONTROLLER & AFT OUTFLOW VALVE REPLACED.
